Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 3, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jan 5, 2025, 2:33 PM CST for Humphreys County, Sunflower County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 5, 2025, 2:33 PM CST (20:33 UTC)
- Expired
- Jan 5, 2025, 3:30 PM CST
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Chicot County, AR, Humphreys County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 5, 2:37 PM CST | HAIL 1 | Chatham, MS | Trained weather spotter reported quarter size hail in Chatham. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 5, 1:36 PM CST | Tornado Watch | SPC | 9 hr |
| Jan 5, 10:29 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 464 m²/s²
- 0-3 km storm-relative helicity
- 542 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
655
WFUS54 KJAN 052033
TORJAN
ARC017-MSC053-133-151-052130-
/O.NEW.KJAN.TO.W.0003.250105T2033Z-250105T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
233 PM CST Sun Jan 5 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Chicot County in southeastern Arkansas...
Southern Sunflower County in northwestern Mississippi...
Washington County in northwestern Mississippi...
Northern Humphreys County in central Mississippi...
* Until 330 PM CST.
* At 233 PM CST, a severe thunderstorm capable of producing a tornado
was located near Glen Allan, or 13 miles north of Mayersville,
moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Estill, Hollandale, and Avon around 240 PM CST.
Arcola and Darlove around 245 PM CST.
Tribbett around 255 PM CST.
Isola and Inverness around 300 PM CST.
Indianola around 305 PM CST.
Moorhead around 310 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3349 9045 3327 9045 3324 9042 3325 9041
3322 9040 3309 9076 3310 9091 3304 9092
3301 9100 3301 9124 3309 9131 3359 9059
TIME...MOT...LOC 2033Z 239DEG 48KT 3308 9110
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
DB2 follow-up statements
170
WWUS54 KJAN 052040
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
240 PM CST Sun Jan 5 2025
ARC017-052049-
/O.CAN.KJAN.TO.W.0003.000000T0000Z-250105T2130Z/
Chicot AR-
240 PM CST Sun Jan 5 2025
...THE TORNADO WARNING FOR SOUTHEASTERN CHICOT COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for southeastern
Arkansas. A Tornado Watch also remains in effect until 900 PM CST for
central, north central, northwestern and west central Mississippi.
&&
LAT...LON 3349 9045 3327 9045 3324 9041 3325 9041
3322 9040 3309 9075 3310 9091 3304 9092
3301 9100 3301 9117 3306 9112 3311 9120
3313 9120 3314 9119 3313 9114 3313 9110
3322 9109 3325 9105 3328 9104 3359 9059
TIME...MOT...LOC 2039Z 238DEG 45KT 3310 9105
$$
MSC053-133-151-052130-
/O.CON.KJAN.TO.W.0003.000000T0000Z-250105T2130Z/
Sunflower MS-Washington MS-Humphreys MS-
240 PM CST Sun Jan 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR SOUTHERN
SUNFLOWER...WASHINGTON AND NORTHERN HUMPHREYS COUNTIES...
At 239 PM CST, a severe thunderstorm capable of producing a tornado
was located near Glen Allan, or 12 miles southwest of Hollandale,
moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Estill, Hollandale, and Avon around 245 PM CST.
Arcola and Darlove around 250 PM CST.
Tribbett around 300 PM CST.
Isola and Inverness around 305 PM CST.
Indianola around 310 PM CST.
Moorhead around 315 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3349 9045 3327 9045 3324 9041 3325 9041
3322 9040 3309 9075 3310 9091 3304 9092
3301 9100 3301 9117 3306 9112 3311 9120
3313 9120 3314 9119 3313 9114 3313 9110
3322 9109 3325 9105 3328 9104 3359 9059
TIME...MOT...LOC 2039Z 238DEG 45KT 3310 9105
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
DB573
WWUS54 KJAN 052109
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
309 PM CST Sun Jan 5 2025
MSC151-052119-
/O.CAN.KJAN.TO.W.0003.000000T0000Z-250105T2130Z/
Washington MS-
309 PM CST Sun Jan 5 2025
...THE TORNADO WARNING FOR WASHINGTON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for central, north
central and northwestern Mississippi.
&&
LAT...LON 3349 9045 3327 9045 3324 9041 3325 9041
3322 9040 3311 9069 3312 9070 3314 9070
3320 9068 3323 9073 3327 9073 3327 9076
3344 9077 3347 9076 3359 9059
TIME...MOT...LOC 2109Z 239DEG 48KT 3331 9064
$$
MSC053-133-052130-
/O.CON.KJAN.TO.W.0003.000000T0000Z-250105T2130Z/
Sunflower MS-Humphreys MS-
309 PM CST Sun Jan 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR SOUTHERN
SUNFLOWER AND NORTHERN HUMPHREYS COUNTIES...
At 309 PM CST, a severe thunderstorm capable of producing a tornado
was located near Isola, or 9 miles south of Indianola, moving
northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Moorhead, Inverness, and Indianola around 315 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3349 9045 3327 9045 3324 9041 3325 9041
3322 9040 3311 9069 3312 9070 3314 9070
3320 9068 3323 9073 3327 9073 3327 9076
3344 9077 3347 9076 3359 9059
TIME...MOT...LOC 2109Z 239DEG 48KT 3331 9064
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
DBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 5, 12:45 PM CST, 1 hour 48 minutes earlier.
Area forecast discussion, Jan 5, 12:45 PM CST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1245 PM CST Sun Jan 5 2025
...New AVIATION...
.MESOSCALE UPDATE...
Issued at 1049 AM CST Sun Jan 5 2025
Current radar scans show a few scattered showers west of the I-55
corridor. Global guidance continue to show the sfc low hovering over
the Lower Tennessee Valley and shifting east towards the ArkLaMiss
region. The cold front associated with this sfc low will continue to
shift east towards our forecast area which will increase the
potential for severe weather later this afternoon. No changes have
been made to the severe graphic for today and an "Enhanced" Risk (3
out of 5) will be possible mainly for areas along and west of I-55
corridor including all of our southeast Arkansas counties and all of
our northeast Louisiana Parishes. Elsewhere, areas east of I-55 will
be under a "Slight" Risk (2 out of 5) for severe wx. Primary hazards
will be damaging winds, a few tornadoes possible (a strong tornado
cannot be ruled out), and quarter size hail. At this moment,
portions of southeast Arkansas and Morehouse Parish in Northeast
Louisiana are under a Tornado Watch until 6 PM later this evening.
It is possible that as we get further into the afternoon/evening
today, further issuance of another tornado watch into our forecast
area will be possible.
On top of the severe potential later this afternoon, we are still
looking at a "Elevated" threat for strong gradient winds across our
entire CWA today. Sustained winds of 25-35 mph with gusts up to 40-
50 mph will be possible. At the moment, a Wind Advisory remains in
effect for the entire forecast area until 8 PM this evening. No
changes have been made to the "Elevated" wind graphic where the
advisory is in effect. /CR/
&&
.DISCUSSION...
Issued at 433 AM CST Sun Jan 5 2025
Today and Tonight:
A deepening low pressure system pushing east from the Central High
Plains toward Missouri/Illinois today will be the primary driver of
weather across our forecast area and broader region. Colder, drier
surface air remains entrenched in our northeastern zones to start
this morning out (dew point at Columbus, MS is 32 degrees at
present), but already we are seeing an increase in warm, moist air
advecting into northern Louisiana. 50+ degree dew points are already
being measured from Brookhaven to Vicksburg to Monroe, and few wind
gusts are occuring as stability decreases in this developing warm
sector. By this afternoon, the threat for severe thunderstorms will
increase as strong forcing from falling heights aloft coincides with
daytime heating and continued moist advection from the south. An
Enhanced Risk for severe thunderstorms remains in place for
northeast Louisiana, far southeast Arkansas, and our Mississippi
counties along and west of Interstate 55. The threat gradually
decreases to the east. Details are outlined below.
Latest NAM output indicates approximately 1000-1200 J/kg of MLCAPE
spreading into central and northwestern LA by this afternoon,
helping to fuel storm development before activity is pushed east
into our forecast area. Strong low-level jet winds over the
developing warm sector will provide sufficient deep-layer wind shear
for organizing severe thunderstorms (0-6 km bulk shear vectors over
50 kts as storms spread east). The relatively narrow corridor of
instability of ahead of the approaching system's cold front means
the threat for severe weather will be primarily focused along a
strongly-forced squall line by the time storms are moving into
southeast Arkansas and northeast/central Louisiana. Driven both by
cold pool dynamics and the cold front forcing, the squall line
should move quickly from west to east through our CWA between about
2 PM to 10 PM give or take an hour or two. Assuming the squall line
will be needed to force convection, it will be moving into an
environment with 300+ m2/s2 of Effective SRH. Therefore damaging
wind gusts and tornadoes will be possible along any line segments
that bow out to become favorably oriented to low-level shear
vectors. A few isolated supercells are also possible in the
destabilizing air just ahead of the squall line especially in the
afternoon hours, and hail/wind/tornado threats would exist with
those discrete storms before the line arrives. The afternoon and
evening activity is captured by the Enhanced Risk along and west
of Interstate 55. In general, the environment will become less
favorable farther north and east with time as daytime heating is
lost, but any ongoing squall line could still force some wind gust
and tornado threat until around midnight as the cold front clears
east of our forecast area. The areas east of I-55 are covered by a
Slight Risk for severe storms.
In addition to the severe weather threats outlined above,
increasingly gusty south winds in the warm sector warrant an
Elevated threat for gradient wind concerns today. Gusts will be hard
to mix down initially in the colder air mass, but daytime heating
and mixing especially in the more open ArkLaMiss Delta areas could
see a few hours with winds near 20-30 mph and gusts of 40 mph or
higher. Farther east into Mississippi, the best winds may not
occur until near the time of cold front passage or even with the
squall line. Still, given the potential for gusty winds at times,
a Wind Advisory has been issued for the entire forecast area until
storms begin to move through. Lastly it should be noted that the
strong cold advection behind this cold front will plunge
temperatures into the mid and upper 20s at most locations by
sunrise tomorrow. Combined with continued breezy northwest winds
in the wake of the cold front, wind chills will drop to around 15
degrees through the morning hours. If wind chills were much
colder, a Cold Advisory would be needed, but at this time it's
marginally at criteria for our area. Be sure to bundle up for the
morning commute and wait at the bus stop. /NF/
Monday through Mid-Week:
Drip your faucets overnight this week, and make sure you and your
loved ones have a warm place to be. It's going to be a cold one.
The cold front pushing through today will deliver much colder
temperatures as a strong Arctic/Canadian Prairie airmass moves in.
Temperatures and especially wind chills will be far below
seasonal norms for the rest of the week. Our coldest wind chills
will be tonight into tomorrow morning just before sunrise, as we
expect a fairly robust northerly fetch with wind speeds measuring
into 15 knots overnight.
As we move Monday into Tuesday, lows and highs will be colder but
with diminishing wind speeds. A Limited dangerous cold threat
looks to continue especially north of I-20 through the midweek
with low wind chills, min temps in the lower 20s, and max temps in
the 30s. Northern sectors may hold onto sub 15F overnight wind
chills until Wednesday night/Thursday morning, as wind chills in
those sectors bottom out around 15F every night/early morning
everyday through mid week.
Thursday through Friday:
Unfortunately just as all forecast zones look to break above
dangerous cold-level wind chills, we have yet another system set to
track across the area from the Gulf Coast, which will have
significant impacts Thursday night into Friday morning. This low is
set to surge Gulf moisture over an entrenched Arctic air mass (as
has been discussed above), this will have the undesirable effect of
producing rain showers in the far southwest which will transition
into a wintry mix as it propagates northwards and move into the
night time hours. This moisture plume will continue to advect
northwards into deeper surface layer cold air, consequently the
wintry precip will transition into snow just before sunrise, and
just north of I-20. As we heat up a bit with sunrise, and the
aforementioned Gulf plume erodes away the surface cold layer, we
should see a transition to pure rain by Friday's afternoon hours for
most zones.
At this point anticipate a convoluted mixture of rain, rain/snow,
and snow between sunrise and the afternoon across areas north of I-
20. A final note on this: once this line of wintry precipitation
passes through, propagating northwards, what follows behind is
expected to be rain.
A quick note on timing and characterization: There is some
disagreement on the exact characterization of the precipitation set
to start in the far southwest as rain. Some guidance suggests that
it could enter the CWA as a wintry mix, however; that guidance has
been thermodynamically inconsistent with supporting ingredients.
They either do not have us sufficiently cold to support wintry
precipitation, or the solutions have us cold enough yet not
sufficiently moist to produce precipitation at all. That being said,
confidence has continued to increase that there will be
precipitation; most models agree on that. There is also an emerging
trend towards resolving in the direction of a wintry precip scenario
developing earlier/further south. For now we have elected to err
towards a rainy start, but do not be surprised if timing and
characterization change as we move closer to Thursday/Friday.
Next Weekend:
We will see lows bottom out below freezing overnight, this together
with the wealth of surface moisture brought in from the
aforementioned precipitating system on Friday, will facilitate
significant frost formation across the entire CWA in the early
morning hours. Don't anticipate lows above freezing until next
week, as Sunday afternoon looks to be our first significant return
to Gulf flow and even then overnight lows look to be in the 30s
for Sunday night./OAJ/
&&
.AVIATION...
(18Z TAFS)
Issued at 1243 PM CST Sun Jan 5 2025
A mixture of MVFR/IFR ceilings are currently occurring across
several TAF sites, along with a few southern TAF sites (PIB &
HBG) under LIFR ceilings due to low stratus to start off this 18Z
forecast package. Stratus will continue to lower and spread across
the forecast area with current radar scans showing a few
scattered rain showers north of the Hwy 82 corridor with MVFR/IFR
ceilings prevailing. SHRA & TSRA will increase from west to east
later tater this afternoon from west to east as a cold front moves
through central MS. Gusty southerly winds over 40 mph will be
possible before the thunderstorms arrive from the west starting a
little after 20Z Sunday. Gusty winds will then shift to the north
by 06Z Monday after the cold front moves through. Rain chances
will come to an end by 07Z Monday with a few lingering showers
possible across portions of the Pine Belt. /CR/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 27 39 25 42 / 100 0 0 0
Meridian 30 40 24 42 / 100 0 0 0
Vicksburg 27 40 23 41 / 80 0 0 0
Hattiesburg 32 43 25 46 / 100 0 0 0
Natchez 27 40 25 42 / 90 0 0 0
Greenville 27 37 24 37 / 60 0 0 0
Greenwood 27 38 24 39 / 80 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 8 PM CST this evening for MSZ018-019-025>066-
072>074.
LA...Wind Advisory until 8 PM CST this evening for LAZ007>009-015-016-
023>026.
AR...Wind Advisory until 8 PM CST this evening for ARZ074-075.
&&
NF/OAJ/CRIn the hours before
Special weather statement, Jan 5, 1:10 PM CST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
110 PM CST Sun Jan 5 2025
LAZ007-008-052015-
Morehouse LA-West Carroll LA-
110 PM CST Sun Jan 5 2025
...A STRONG THUNDERSTORM WILL IMPACT MOREHOUSE AND CENTRAL WEST
CARROLL PARISHES THROUGH 215 PM CST...
At 110 PM CST, Doppler radar was tracking a strong thunderstorm near
Swartz, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Collinston, Oak Ridge, Mer Rouge, and Bastrop around 115 PM CST.
Galion around 125 PM CST.
Goodwill around 130 PM CST.
Bonita around 135 PM CST.
Forest around 145 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CST for southeastern
Arkansas...and northeastern Louisiana.
&&
LAT...LON 3301 9175 3301 9143 3300 9143 3270 9138
3263 9160 3267 9160 3267 9164 3261 9167
3261 9171 3259 9174 3253 9191 3260 9193
3266 9191 3266 9194 3271 9197 3270 9202
3271 9204 3270 9204 3269 9205 3271 9206
TIME...MOT...LOC 1910Z 238DEG 43KT 3264 9195
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SASSpecial weather statement, Jan 5, 2:00 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
200 PM CST Sun Jan 5 2025
ARZ075-MSZ034-041-052100-
Chicot AR-Washington MS-Sharkey MS-
200 PM CST Sun Jan 5 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN CHICOT...SOUTHERN
WASHINGTON AND NORTH CENTRAL SHARKEY COUNTIES THROUGH 300 PM CST...
At 159 PM CST, Doppler radar was tracking a cluster of strong
thunderstorms near Kilbourne, or 7 miles north of Oak Grove, moving
northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Eudora around 205 PM CST.
Avon around 225 PM CST.
Wayside around 230 PM CST.
Estill and Hollandale around 240 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CST for southeastern
Arkansas. A Tornado Watch also remains in effect until 900 PM CST for
northeastern Louisiana...and northwestern and west central
Mississippi.
&&
LAT...LON 3337 9111 3312 9071 3302 9097 3301 9105
3301 9116 3300 9117 3300 9137 3301 9146
3302 9146
TIME...MOT...LOC 1959Z 236DEG 36KT 3297 9139
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SASThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 3:05 AM CST | Wind Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 17 hr |
| Jan 5, 2:00 PM CST | Special Weather Statement | JAN | Washington | 60 min |
| Jan 5, 3:14 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 46 min |
| Jan 5, 3:24 PM CST | Severe Thunderstorm Warning | JAN | Washington | 51 min |
| Jan 5, 3:34 PM CST | Special Weather Statement | JAN | Carroll, Leflore | 56 min |
| Jan 5, 3:41 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 45 min |
| Jan 5, 4:20 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Sunflower, Washington and 1 more | 40 min |
| Jan 5, 4:56 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Yazoo | 64 min |
| Jan 5, 5:15 PM CST | Tornado Warning | JAN | Humphreys, Sharkey, Yazoo | 21 min |
| Jan 5, 5:20 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 55 min |
| Jan 5, 5:49 PM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 56 min |
| Jan 5, 5:49 PM CST | Tornado Warning | JAN | Montgomery, Webster | 41 min |
| Jan 5, 5:54 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 42 min |
| Jan 5, 2:25 PM CST | Severe Thunderstorm Warning | JAN | Ashley | 50 min |
| Jan 5, 2:31 PM CST | Tornado Warning | JAN | Ashley | 59 min |
| Jan 5, 2:57 PM CST | Severe Thunderstorm Warning | JAN | Chicot | 63 min |
Nearby
Tornado Warnings in Mississippi, 2025Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.